Estimates for the entropy numbers of the classes $B_{p,θ}^{Ω}$ of periodic multivariate functions in the uniform metric

  • K. V. Pozhars’ka

Abstract

We establish order estimates for the entropy numbers of the classes $B_{p,θ}^{Ω}$ of periodic multivariate functions in the uniform metric. For the proper choice of the functions $\Omega$, these classes coincide with the Nikol’skii – Besov classes $B_{p,θ}^{r}$.
Published
25.09.2018
How to Cite
Pozhars’kaK. V. “Estimates for the Entropy Numbers of the Classes $B_{p,θ}^{Ω}$ of Periodic Multivariate Functions in the Uniform Metric”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 9, Sept. 2018, pp. 1249-63, http://umj.imath.kiev.ua/index.php/umj/article/view/1631.
Section
Research articles